MAUDE Adverse Event Report: CARDINAL HEALTH SENTINEL SEAL CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH SENTINEL SEAL CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888571562
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the device didn't work when the vacuum source was on.This was noticed before use with a patient and there was no delay in treatment.
 
Additional Manufacturer Narrative
The lot number provided by the customer is incomplete.The site reached out to see if the correct lot number could be obtained.From a review of the lot tracking system at the site, we believe the lot number is 20e275fhx, so the review was completed on this lot number.The device history record (dhr) review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process for the lot number.No sample is available for evaluation.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).Unfortunately, without a sample we are unable to confirm the reported condition.If a sample is returned at a later date, this complaint will be reopened, and the investigation updated to reflect our findings.No corrective or preventive actions will be taken at this time.The associated data will be fed into the risk management quarterly report.This complaint will be used for tracking and trending purposes.

Brand Name
SENTINEL SEAL CDU
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI 
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13950162
Report Number9611018-2022-00553
Device Sequence Number14544920
Product Code GCX
UDI-Device Identifier10884521061026
UDI-Public10884521061026
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571562
Device Catalogue Number8888571562
Device Lot Number20E275FX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date04/13/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown